# SDR AALA980290

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT STR 29L AT STA 971.  REMOVED CORROSION PER SRM 51-10-6.  TREATED AND PRIMED PER 51-10-6.  ACCOMPLISHED REPAIR PER ECO 11697 DATED 2-2-98.  TST:  46,991.  CYCLES:  24,531.  (X)
